# SDR GTIA2024022037933

- Difficulty date: February 19, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N659NK
- Make and model: Airbus A321-231
- Aircraft serial: 6770
- Aircraft time: 28,085 hours, 12,394 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664515
- Part serial: M16937
- Condition: Detached
- Location: L1 Door
- Part time: 1,945 hours, 876 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED SLIDE FELL OFF L1 DOOR WHEN FORWARD ENTRY DOOR CLOSED.-R&R L1 DOOR SLIDE IAW AMM 25-62-44. OPS CHECK GOOD. REARMED DOOR ASSIST BOTTLE.
